MathSciNet Relay Station
MathSciNet bibliographic data
MR454104 (56 #12355) 33A65
Al-Salam, Waleed A.; Ismail, Mourad E. H. Reproducing kernels for $q$-Jacobi polynomials. Proc. Amer. Math. Soc. 67 (1977), no. 1, 105–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement